A multibump construction in a degenerate setting

  • Paul H. RabinowitzEmail author


Hamiltonian System Homoclinic Orbit Fredholm Operator Homoclinic Solution Versus Satisfy 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    E. Séré, Existence of infinitely many homoclinic orbits in Hamiltonian systems, Math. Z. 209 (1992) 27–42zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    V. Coti Zelati, I. Ekeland, E. Séré, A variational approach to homoclinic orbits in Hamiltonian systems, Math. Ann. 288 (1990) 133–160zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    V. Coti Zelati, P. H. Rabinowitz, Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials, J. A. M. S. 4 (1991) 693–727zbMATHCrossRefGoogle Scholar
  4. 4.
    V. Coti Zelati, P. H. Rabinowitz, Homoclinic type solutions for a semilinear elliptic PDE on R n, Comm. Pure Appl. Math. 45 (1992) 1217–1269zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    B. Buffoni, E. Séré, A global condition for quasi-random behaviour in a class of conservative systems, (1995) preprintGoogle Scholar
  6. 6.
    P. Caldiroli, Existence and multiplicity of homoclinic orbits for potentials on unbounded domains, Proc. Roy. Soc. Edinburgh 124A (1994) 317–339MathSciNetGoogle Scholar
  7. 7.
    P. Caldiroli, P. Montecchiari, Homoclinic orbits for second order Hamiltonian systems with potential changing sign. Comm. on Appl. Nonlinear Anal. 1 (1994) 97–129zbMATHMathSciNetGoogle Scholar
  8. 8.
    K. Cieliebak, E. Séré, Pseudo-holomorphic curves and multiplicity of homoclinic orbits, Duke Math. Journ., to appearGoogle Scholar
  9. 9.
    V. Coti Zelati, P. Montecchiari, M. Nolasco, Multibump solutions for a class of almost periodic Hamiltonian systems, preprintGoogle Scholar
  10. 10.
    V. Coti Zelati, P. H. Rabinowitz, Multibump periodic solutions of a family of Hamiltonian systems, Topological Methods in Nonlinear Analysis 4 (1995) 31–57Google Scholar
  11. 11.
    F. Giannoni, P. H. Rabinowitz, On the multiplicity of homoclinic orbits on Riemannian manifolds for a class of second order Hamiltonian systems, No. D. E. A. 1 (1994) 1–46zbMATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    P. Montecchiari, Multiplicity of homoclinic solutions for a class of asymptotically periodic second order Hamiltonian systems, Rend. Mat. Acc. Lincei s.9 4 (1993) 265–271zbMATHMathSciNetGoogle Scholar
  13. 13.
    P. Montecchiari, N. Nolasco, Multibump solutions for perturbations of periodic second order Hamiltonian systems, Nonlinear Analysis, TMA, to appearGoogle Scholar
  14. 14.
    P. H. Rabinowitz, Homoclinic and heteroclinic orbits for a class of Hamiltonian systems, Calc. Var. 1 (1993) 1–36zbMATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    P. H. Rabinowitz, Multibump solutions of differential equations: an overview, Chinese J. of Math. 24 (1996) 1–36zbMATHMathSciNetGoogle Scholar
  16. 16.
    P. H. Rabinowitz, Multibump solutions for an almost periodically forced singular Hamiltonian system, Elec. J. of Diff. Eq. 12 (1995)Google Scholar
  17. 17.
    E. Séré, Looking for the Bernoulli shift, Ann. Inst. H. Poincaré, Anal. Nonlinéaire 10 (1993) 561–590zbMATHGoogle Scholar
  18. 18.
    G. Spradlin, Multibump solutions to a Hamiltonian system with an almost periodic term, Part I: Finding a saddle point, preprintGoogle Scholar
  19. 19.
    K. Strobel, Multibump solutions for a class of periodic Hamiltonian systems, University of Wisconsin, Thesis, (1994)Google Scholar
  20. 20.
    S. Alama, Y. Y. Li, On multibump bound states for certain semilinear elliptic equations, J. Diff. Eqns 96 (1992) 89–115zbMATHCrossRefMathSciNetGoogle Scholar
  21. 21.
    M. del Pino, P. Felmer, Multi-peak bound states for nonlinear Schrödinger equations, preprintGoogle Scholar
  22. 22.
    C. Gui, Existence of multi-bump solutions for nonlinear Schrödinger equations via variational method, to appear Comm. P.D.E.Google Scholar
  23. 23.
    C. Gui, Multi-peak solutions for a semilinear Neumann problem, preprintGoogle Scholar
  24. 24.
    Y.Y. Li, On − Δu = k(x)u 5 in ℝ3, Comm. Pure Appl. Math. 46 (1993) 303–340zbMATHCrossRefMathSciNetGoogle Scholar
  25. 25.
    X. Ren, A variational approach to multiple layer of the bistable equation in long tubes, preprintGoogle Scholar
  26. 26.
    G. Spradlin, Multibump solutions to a class of semilinear elliptic partial differential equations, University of Wisconsin, Thesis, (1995)Google Scholar
  27. 27.
    U. Kirchgraber, D. Stoffer, Chaotic behavior in simple dynamical systems, SIAM Review 32 (1990) 424–452zbMATHCrossRefMathSciNetGoogle Scholar
  28. 28.
    W. B. Gordon, Conservative dynamical systems involving strong forces, Trans. A. M. S. 204 (1975) 113–135zbMATHCrossRefGoogle Scholar
  29. 29.
    P. H. Rabinowitz, Homoclinics for a singular Hamiltonian system, Geometric Analysis and the Calculus of Variations, Ed., J. Jost, International Press, to appearGoogle Scholar
  30. 30.
    K. Cieliebak, E. Séré, Pseudoholomorphic curves and the Shadowing Lemma, in preparationGoogle Scholar
  31. 31.
    S. I. Pohozaev, The set of critical values of a functional, Math USSR-Sbornik 4 (1968) 93–98CrossRefGoogle Scholar
  32. 32.
    M. S. Berger, Nonlinearity and Functional Analysis, Academic Press, (1977)Google Scholar
  33. 33.
    A. Friedman, Partial Differential Equations, Holt, Rinehart, Winston, (1969)Google Scholar
  34. 34.
    P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, C. B. M. S. Regional Conf. Series in Math., No. 65, Amer. Math. Soc. (1986)Google Scholar

Copyright information

© Springer-Verlag 1997

Authors and Affiliations

  1. 1.Mathematics DepartmentUniversity of WisconsinMadisonUSA

Personalised recommendations